| Model Number |
ATLGIQ |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported blood in waste bag issue was verified during service.Service technician observed unit to be clean and free of debris, operated unit on hlt mode, and observed level sensor voltage to be slightly out of spec 99.1 and 39.4, and this likely is cause of the reported issue.The issue was resolved by cleaning the optics cell, calibrated level sensor, and monitored the voltage to ensure no drifting, and voltages maintained values.Preventive maintenance was performed as per specification. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument, it was reported that the customer found red cells spilli ng into waste bag when they thought it should have switched to wash mode, but the operator manually triggered to wash mode.The instrument was used to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic received additional information that no damage was noted in the instrument or the disposable.No visual, audible, or performance abnormalities was observed.There was no leak (pressure relief) reported, and no transfusion was required.The bowl or tubing were not re-seated/reinstalled/replaced.There was no error message reported.Correction d4: unique identifier (udi) # format updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.